# SDR IPXA1667400

- Difficulty date: June 10, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955 BULKHEAD SIDE FITTING - A SLIGHT CORROSION FOUND AFTER FAIL SAFE STRAP TRINNED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA OF THE SKIN IN THE AREA WHERE THE "T"FITTING TO THE FAIL SAFE STRAP.  RT BS 955 BULKHEAD SIDE FITTING - A SLIGHT CORROSION REMOVED WITHIN THE LIMIT IAW EO B767-5350-17922-H, APPENDIX "D".
